Alert archive / Wisconsin / Tornado Warnings in 2025

Tornado Warning 32, NWS Milwaukee, WI

July 16, 2025Columbia County, Dane County, Dodge County, Wisconsin

NWS Milwaukee, WI issued this tornado warning at Jul 16, 2025, 3:30 PM CDT for Columbia County, Dane County, Dodge County, Wisconsin. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2025, 3:30 PM CDT (20:30 UTC)
Expired
Jul 16, 2025, 4:00 PM CDT
In force
30 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Columbia County, WI, Dane County, WI, Dodge County, WI

The radar

The Milwaukee radar (KMKX), 59 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 16, 12:17 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2025-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2025-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
647 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
881 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

520 
WFUS53 KMKX 162030
TORMKX
WIC021-025-027-162100-
/O.NEW.KMKX.TO.W.0032.250716T2030Z-250716T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Milwaukee/Sullivan WI
330 PM CDT Wed Jul 16 2025

The National Weather Service in Milwaukee/Sullivan has issued a

* Tornado Warning for...
  Southeastern Columbia County in south central Wisconsin...
  Northeastern Dane County in south central Wisconsin...
  West central Dodge County in southeastern Wisconsin...

* Until 400 PM CDT.

* At 330 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Columbus, moving northeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Columbus, Fall River, Otsego, Doylestown, Danville, East Bristol,
  and South Beaver Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4321 8916 4340 8923 4354 8895 4334 8883
TIME...MOT...LOC 2030Z 226DEG 25KT 4334 8913 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

QUIGLEY
2 follow-up statements
885 
WWUS53 KMKX 162041
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
341 PM CDT Wed Jul 16 2025

WIC025-162050-
/O.CAN.KMKX.TO.W.0032.000000T0000Z-250716T2100Z/
Dane WI-
341 PM CDT Wed Jul 16 2025

...THE TORNADO WARNING FOR NORTHEASTERN DANE COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Warning remains in effect until 400 PM CDT for 
northeastern Dane County.

A Tornado Watch remains in effect until 600 PM CDT for south central
and southeastern Wisconsin.

LAT...LON 4334 8883 4328 8903 4328 8915 4341 8920
      4354 8895
TIME...MOT...LOC 2040Z 226DEG 25KT 4339 8906 

$$

WIC021-027-162100-
/O.CON.KMKX.TO.W.0032.000000T0000Z-250716T2100Z/
Columbia WI-Dodge WI-
341 PM CDT Wed Jul 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
SOUTHEASTERN COLUMBIA AND WEST CENTRAL DODGE COUNTIES...

At 340 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Fall River, or near Columbus, moving northeast at 30
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Columbus, Fall River, Otsego, Doylestown, Danville, and South Beaver
Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4334 8883 4328 8903 4328 8915 4341 8920
      4354 8895
TIME...MOT...LOC 2040Z 226DEG 25KT 4339 8906 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

QUIGLEY
522 
WWUS53 KMKX 162054
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
354 PM CDT Wed Jul 16 2025

WIC021-027-162103-
/O.EXP.KMKX.TO.W.0032.000000T0000Z-250716T2100Z/
Columbia WI-Dodge WI-
354 PM CDT Wed Jul 16 2025

...THE TORNADO WARNING FOR SOUTHEASTERN COLUMBIA AND WEST CENTRAL
DODGE COUNTIES WILL EXPIRE AT 400 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 600 PM CDT for south central
and southeastern Wisconsin.

Remember, a Severe Thunderstorm Warning still remains in effect for
southeastern Columbia County until 430 PM.

LAT...LON 4334 8883 4328 8903 4328 8915 4341 8920
      4354 8895
TIME...MOT...LOC 2053Z 226DEG 25KT 4345 8898 

$$

QUIGLEY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jul 16, 2:13 PM CDT, 1 hour 17 minutes earlier. Its key messages:

  • Tornadoes, damaging winds and heavy rainfall this afternoon and early evening through 7pm.
  • Very warm and humid conditions today with maximum heat indices in the lower 90s for the first half of the day.
  • Heavy rainfall with 1-2 inches will be possible this afternoon/evening, especially for areas north of I-94 where localized pockets of >2 inches will be possible and result in minor flood concerns for low-lying and urban areas.
  • Looking cooler and drier Thursday into Friday May see elevated swim risk conditions Thursday, especially for areas south of Port Washington to the WI/IL lakeshore border.
  • Unsettled weather returns for the weekend with 30-50% shower and storm chances Saturday and Sunday night.
Area forecast discussion, Jul 16, 2:13 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
213 PM CDT Wed Jul 16 2025

.KEY MESSAGES...

- Tornadoes, damaging winds and heavy rainfall this afternoon
  and early evening through 7pm.

- Very warm and humid conditions today with maximum heat indices
  in the lower 90s for the first half of the day.

- Heavy rainfall with 1-2 inches will be possible this
  afternoon/evening, especially for areas north of I-94 where
  localized pockets of >2 inches will be possible and result in
  minor flood concerns for low-lying and urban areas.

- Looking cooler and drier Thursday into Friday May see
  elevated swim risk conditions Thursday, especially for areas
  south of Port Washington to the WI/IL lakeshore border.

- Unsettled weather returns for the weekend with 30-50% shower
  and storm chances Saturday and Sunday night.

&&

.MESOSCALE UPDATE...
Issued 213 PM CDT Wed Jul 16 2025

As of 2pm, the core of the MCV appears to be centered over Sauk
County with the cold front angling south-southwest through far
southwest Wisconsin. Two lines of convection have formed with
the initial one being the tornado producer so far.

First line has gone through the first wave of producing
multiple tornadoes in southwest Wisconsin. It's in a bit of a
lull right now, but we're expecting an uptick in severe storm
coverage over the next two hours. The environment is still very
unstable with strong forcing still coming in. 14.17z mesomodels
are showing a trend that the second line could take over as the
more dominant severe maker. However, surface winds are still
backed along the first line with a favorable environment, so can
not rule out that more supercellular storms will occur there.
So far, the secondary line hasn't done much, but there still is
high 0-3km CAPE angled back along the front toward the MCV.
With the past few scans, there does appear to be some sort of
linear organization taking place, so may be seeing an uptick in
severe wind potential shortly.

Halbach

&&

.SHORT TERM...
Issued 108 PM CDT Wed Jul 16 2025

This afternoon and tonight:

Tornado Watch in effect through 6pm this evening as storms have
already developed and started producing tornadoes. An initial
arcing band of convection has developed from west central WI
down through SW Wisconsin. 16.17z RAP analysis shows a highly
unstable environment with SBCAPE pushing 3000-4000 J/kg with
effective 0-6km shear. Storms have quickly developed with strong
rotation and ingested the higher instability. Trends continue to
favor this environment developing eastward across southern
Wisconsin through the late afternoon. Winds are southeasterly at
the surface which is enhancing the low level inflow to these
initial storms and in turn is increasing the tornado risk. Some
strong tornadoes will be possible due to this higher instability
and better low level inflow.

A secondary area of convection is still expected to develop
further west of this initial band of convection and also will
have the potential to produce a second round of severe storms.
Surface winds go a bit more southwesterly and there's decent
clearing showing up on satellite for where dry air is punching
into this line. Thinking that if additional convection develops
along that area is that it may be more of a wind risk along the
north to south boundary.

Halbach

&&

.LONG TERM...
Thursday through Wednesday:

High pressure will push into southern Wisconsin on Thursday
behind the cold front from today's system. This will lead to
dangerous beach conditions for much of Thursday.

With the ridge drifting eastward across the Great Lakes,
conditions look to remain dry going into Friday though
temperatures should rebound a little bit with return southerly
flow though dew points will still be on the comfortable side in
the 50s.

Going into the weekend and early next week, the upper level flow
goes more zonal with a ridge developing across the Plains. With
the return, southerly low level flow, it appears that a warm front
or nose of warm air advection will push back into southern
Wisconsin Friday night according to the GFS/ECMWF and may linger
into Saturday as an 850mb/surface low propagates through. Low
level moisture transport will be in place as well to help develop
convection much of Saturday before the boundary sags back to the
south. Looking like a multi-MCS setup which will be fairly
uncertain until the days before it sets up.

Sunday into Monday look to be dry with the boundary stalling out
to the southwest.

Halbach

&&

.AVIATION...
Issued 108 PM CDT Wed Jul 16 2025

Conditions will drop to MVFR as storms move in with visibility
possibly dropping below 1sm and ceilings getting down to around
2kft. These storms are coming through southern Wisconsin from
west to east this afternoon and early evening.

Halbach

&&

.MARINE...
Issued 108 PM CDT Wed Jul 16 2025

Strong winds will develop out of the north tonight as a cold
front moves through the area. Small craft advisory conditions
will occur tonight through Thursday until a ridge of high
pressure pushes in.

Halbach

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Beach Hazards Statement...WIZ052-WIZ060-WIZ066-WIZ071-
     WIZ072...1 AM Thursday to 1 AM Friday.

LM...Small Craft Advisory...LMZ643-LMZ644...7 PM Wednesday to 1 AM
     Friday.

     Small Craft Advisory...LMZ645-LMZ646...1 AM Thursday to 1 AM
     Friday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 16, 1:15 PM CDT, 2 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
115 PM CDT Wed Jul 16 2025

WIZ046-047-051-052-056>060-062>072-171815-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
115 PM CDT Wed Jul 16 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Tornado Watch until 6pm tonight. Tornadoes, some possibly becoming
strong, damaging winds, and heavy rainfall all possible.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Additional thunderstorm chances return for the weekend.

Elevated swim risk conditions for Thursday, especially for areas
south of Port Washington the WI/IL border.

.SPOTTER INFORMATION STATEMENT...

Spotter activation needed this afternoon.

LMZ643>646-171815-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
115 PM CDT Wed Jul 16 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Thunderstorms expected this afternoon and tonight with strong,
damaging winds possible.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Small craft conditions Thursday.

Additional thunderstorm chances return for the weekend.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-171815-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
115 PM CDT Wed Jul 16 2025

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

Thunderstorms expected this afternoon and tonight with strong
winds possible.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Additional thunderstorm chances return for the weekend.

www.weather.gov/mkx

In the hours before

Local storm report, Jul 16, 12:28 PM CDT, 3 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1228 PM CDT Wed Jul 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     Funnel Cloud     Dodgeville              42.96N 90.13W
07/16/2025                   Iowa               WI   Emergency Mngr

            Funnel cloud over court house.

&&
Local storm report, Jul 16, 12:34 PM CDT, 2 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1234 PM CDT Wed Jul 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     Tornado          2 NE Dodgeville         42.98N 90.10W
07/16/2025                   Iowa               WI   Public

            Confirmed via County EM.

&&
Local storm report, Jul 16, 1:27 PM CDT, 2 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
127 PM CDT Wed Jul 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     Tornado          2 S Sauk City           43.25N 89.72W
07/16/2025                   Dane               WI   Storm Chaser

            Crossing WI HWY 78.

&&
Local storm report, Jul 16, 2:15 PM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
215 PM CDT Wed Jul 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     Funnel Cloud     3 W Cambridge           43.00N 89.07W
07/16/2025                   Dane               WI   Storm Chaser

            Point of observation is NE of Stoughton
            looking NE.

&&
Local storm report, Jul 16, 2:19 PM CDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
219 PM CDT Wed Jul 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     Funnel Cloud     3 SW Fall River         43.36N 89.08W
07/16/2025                   Columbia           WI   Public

            Lost sight of funnel due to getting wrapped
            in rain.

&&
Local storm report, Jul 16, 3:16 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
316 PM CDT Wed Jul 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     Tornado          4 E Fox Lake            43.56N 88.83W
07/16/2025                   Dodge              WI   Storm Chaser

            Video from US HWY 151 looking W.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 12:01 PM CDTSmall Craft AdvisoryMKX33 hr
Jul 16, 12:04 PM CDTBeach Hazards StatementMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan33 hr
Jul 16, 12:10 PM CDTTornado WarningMKXIowa35 min
Jul 16, 12:29 PM CDTTornado Warning Tornado observedMKXIowa31 min
Jul 16, 12:38 PM CDTTornado WarningMKXGreen37 min
Jul 16, 12:41 PM CDTTornado WarningMKXSauk34 min
Jul 16, 12:56 PM CDTTornado Warning Tornado observedConsiderable damage threatMKXDane, Iowa, Sauk49 min
Jul 16, 12:59 PM CDTTornado WarningMKXDane, Green, Rock46 min
Jul 16, 1:27 PM CDTTornado Warning Tornado observedMKXColumbia, Dane, Sauk21 min
Jul 16, 2:05 PM CDTTornado WarningMKXDane, Jefferson25 min
Jul 16, 2:39 PM CDTSevere Thunderstorm WarningMKXMarquette51 min
Jul 16, 2:48 PM CDTTornado WarningMKXColumbia, Sauk42 min
Jul 16, 3:04 PM CDTTornado WarningMKXDodge, Fond du Lac26 min
Jul 16, 3:16 PM CDTTornado WarningMKXColumbia, Marquette29 min
Jul 16, 3:17 PM CDTFlash Flood WarningMKXMarquette3 hr
Jul 16, 3:22 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson38 min
Jul 16, 3:24 PM CDTTornado WarningMKXDodge36 min
Jul 16, 3:25 PM CDTTornado WarningMKXColumbia, Dodge35 min
Jul 16, 3:28 PM CDTTornado WarningMKXFond du Lac32 min
Jul 16, 3:41 PM CDTSpecial Marine WarningMKX81 min
Jul 16, 3:49 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake41 min
Jul 16, 4:11 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Waukesha34 min
Jul 16, 4:23 PM CDTSpecial Marine WarningMKX3 hr
Jul 16, 4:27 PM CDTSpecial Weather StatementMKXFond du Lac33 min
Jul 16, 4:36 PM CDTFlash Flood WarningMKXFond du Lac101 min
Jul 16, 4:44 PM CDTSpecial Weather StatementMKXWaukesha16 min
Jul 16, 4:59 PM CDTSpecial Weather StatementMKXOzaukee, Sheboygan, Washington61 min
Jul 16, 5:10 PM CDTSevere Thunderstorm WarningMKXSheboygan35 min
Jul 16, 5:33 PM CDTSevere Thunderstorm WarningMKXOzaukee, Washington27 min
Jul 16, 5:35 PM CDTSevere Thunderstorm WarningMKXSheboygan25 min
Jul 16, 5:38 PM CDTAreal Flood AdvisoryMKXSheboygan3 hr

Nearby

Tornado Warnings in Wisconsin, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.